# SDR CA090702011

- Difficulty date: July 1, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 19,524 hours
- System (JASC): 3250 · Landing Gear Steering System
- Part: Cable
- Part number: 137187E424
- Condition: Frayed
- Location: Nlg Steering
- Part time: 19,533 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) UPON LANDING THE CAPTAIN WENT TO TURN THE AIRCRAFT AROUND TO TAXI BACK TO THE TERMINAL WHEN THE LOWER STEERING CABLE, OPERATING THE DRIVE QUDRANT, SNAPPED. THIS WAS CAUSED BY THE CABLE FRAYING THROUGH, AT WHICH POINT IT FINALLY GAVE WAY. THE RESULT WAS A TOTAL LOSS OF NOSE WHEEL STEERING THROUGH THE USE OF THE TILLER WHEEL IN THE COCKPIT. THE CABLE WAS REPLACED AND FURTHER FLIGHTS WERE CARRIED OUT. (TC# 20090702011)
